EconPapers    
Economics at your fingertips  
 

Upper Bound of Second Hankel Determinant for Certain Subclasses of Analytic Functions

Ming-Sheng Liu, Jun-Feng Xu and Ming Yang

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

In this present investigation, we first give a survey of the work done so far in this area of Hankel determinant for univalent functions. Then the upper bounds of the second Hankel determinant for functions belonging to the subclasses , , , and of analytic functions are studied. Some of the results, presented in this paper, would extend the corresponding results of earlier authors.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/603180.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/603180.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:603180

DOI: 10.1155/2014/603180

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:603180